# SDR IPXA10560012

- Difficulty date: May 16, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BULK CARGO COMPARTMENT; CEILING PANEL SUPPORT STRAP IS CORRODED, STA 1623, BL 0.  REMOVED AND FABRICATED NEW CEILING PANEL SUPPORT STRAP IAW DWG 453N1802 REV A, AND SRM 51-30-01-0G.
